# SDR CA080314007

- Difficulty date: March 12, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Emb EMB-135ER
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, M, Y
- Precautionary procedure: A

## Discrepancy

OIL IMPENDING BYPASS INDICATION ILLUMINATED ALONG WITH OIL TEMPERATURE RISING TO 141 DEGREES.  THE PILOT COMMANDED THE SHUT DOWN OF THE ENGINE DUE TO OIL TEMPERATURE AND QUANTITY INDICATING THREE QUARTS.  AIRCRAFT RETURNED TO CMH WITHOUT INCIDENT.  MAGNETIC INDICATING PLUGS WERE FOUND CLEAN.  A SMALL PUDDLE OF OIL IN FAN SECTION AND A LOT OF OIL IN THE EXHAUST WAS REPORTED.  THE OIL FILTER WAS FILLED WITH CARBON DEBRIS.  ENGINE HAS ACCUMULATED 0.8 HOURS SINCE LAST REPAIR AND THIS WAS THE 1ST FLIGHT SINCE REPAIRS.  ENGINE UNDER INVESTIGATION, FURTHER REPORT WILL BE SUBMITTED AFTER ENGINE TEARDOWN. (TC NR 20080314007)
